# SDR SWIA202507140518

- Difficulty date: May 18, 2025
- Submitted: July 14, 2025
- Operation: Air carrier
- Aircraft: N223JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7892
- Aircraft time: 42,597 hours, 42,128 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WINDSHIELD CENTER POST RH LOWER CLIP CRACKED  (C-CHECK RO 07/11/2025)REPLACED WINDSHIELD CENTER POST RH LOWER CLIP WITH NEW IAW CRJ200 SRM 51-42-21 AND DWG 601R33007 REV -U. M-337 AND SKYWEST TASK CARD 51-900-1003-SKY COMPLIED WITH.
